American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Ioannis Emmanouil and Olympia Talelli. Finiteness criteria in Gorenstein homological algebra. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[3] Conchita Martínez-Pérez. Subgroup posets, Bredon cohomology and equivariant Euler characteristics. Trans. Amer. Math. Soc. 365 (2013) 4351-4370.
Abstract, references, and article information   
View Article: PDF

[4] Stefan Papadima and Alexander I. Suciu. The spectral sequence of an equivariant chain complex and homology with local coefficients. Trans. Amer. Math. Soc. 362 (2010) 2685-2721. MR 2584616.
Abstract, references, and article information   
View Article: PDF

[5] E. Kirkman, J. Kuzmanovich and J. J. Zhang. Rigidity of graded regular algebras. Trans. Amer. Math. Soc. 360 (2008) 6331-6369. MR 2434290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jonathan Pakianathan and Ergün Yalçin. Quadratic maps and Bockstein closed group extensions. Trans. Amer. Math. Soc. 359 (2007) 6079-6110. MR 2336317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel S. Farley. Homological and finiteness properties of picture groups. Trans. Amer. Math. Soc. 357 (2005) 3567-3584. MR 2146639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marian F. Anton. An elementary invariant problem and general linear group cohomology restricted to the diagonal subgroup. Trans. Amer. Math. Soc. 355 (2003) 2327-2340. MR 1973992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vladimir V. Vershinin. On homological properties of singular braids. Trans. Amer. Math. Soc. 350 (1998) 2431-2455. MR 1443895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacques Thévenaz and Peter Webb. The structure of Mackey functors . Trans. Amer. Math. Soc. 347 (1995) 1865-1961. MR 1261590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Melanie Stein. Groups of piecewise linear homeomorphisms . Trans. Amer. Math. Soc. 332 (1992) 477-514. MR 1094555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. K. Bousfield. On the $p$-adic completions of nonnilpotent spaces . Trans. Amer. Math. Soc. 331 (1992) 335-359. MR 1062866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Juan M. Alonso. Quasi-projective and relative cohomological dimension of groups . Trans. Amer. Math. Soc. 325 (1991) 715-739. MR 991957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael L. Mihalik. Semistability at $\infty$, $\infty$-ended groups and group cohomology . Trans. Amer. Math. Soc. 303 (1987) 479-485. MR 902779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ursula Martin Webb. The Schur multiplier of a nilpotent group . Trans. Amer. Math. Soc. 291 (1985) 755-763. MR 800261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Juan José Martínez. Cohomological dimension of a group with respect to finite modules . Trans. Amer. Math. Soc. 226 (1977) 191-201. MR 0437654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Leonard Evens. The spectral sequence of a finite group extension stops . Trans. Amer. Math. Soc. 212 (1975) 269-277. MR 0430024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1